# SDR AUS20020249

- Difficulty date: January 30, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 58,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT REAR WING SPAR UPPER AND LOWER CHORDS CORRODED IN AREA LOCATED BEHIND THE VERTICAL STIFFENER. CORROSION LOCATED AT ZONE 6-72, WS 437 TO WS 438 LT.
